# SDR 200725309

- Difficulty date: September 8, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N902AE
- Make and model: Saab 340B
- Aircraft serial: 340B269
- Aircraft time: 25,658 hours, 25,874 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Reads High
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE CREW OBSERVED A FUEL IMBALANCE OF 200 LBS WITH THE LT WING BEING LOW.  WHEN CROSS FEED WAS SELECTED THE IMBALANCED INCREASED.  CREW ELECTED TO DIVERT INTO TYR.  AIRCRAFT LANDED AND TAXIED TO THE GATE WITH NO FURTHER INCIDENT.  VERIFIED RT WING FUEL QUANTITY WAS READING 200 LBS HIGHER THAN THE DIP STICKS ISSUED MELS.  REMOVED AND REPLACED NR 6 PROBE ON RIGHT HAND TANK.
